# SDR UPS01435032

- Difficulty date: February 21, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, WHILE CLIMBING THRU FL 345 TO FL 350 (500 FT TO GO), AT 500 FT PER MINUTE THE A-AUTOPILOT PITCHED UP TO CAPTURE THE ALTITUDE WITH A 1500 TO 2000 FPM CLIMB.  CREW HAD TO INTERCEDE TO PREVENT OVERSHOOT IN RVSM AIRSPACE.  RESEATED A A/P PITCH CHANNEL AND TESTED PER MM 22-12-01.  NO FAULTS FOUND.
